# SDR RAAA99E4076

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Condition: Inop
- Location: Cockpit
- Component: Grimes, 1000553
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PULL DOWN LIGHT AT FLIGHT STATION, DID NOT TEST.  REPLACED LIGHT ASSEMBLY.
